# SDR SWIA201440525

- Difficulty date: December 5, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 39,265 hours, 33,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128 VERTICAL POST AT LBL 18 INBD RADIUS CRACKED.  INSTALLED A NEW VERTICAL POST ASSEMBLY IAW REO AND SRM.
